JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 79
Optimal Inequalities Characterising Quasi-umbilical Submanifolds

    Authors: Simona Decu, Stefan Haesen, Leopold Verstraelen,  
    Keywords: Chen curvature, Casorati curvature, quasi-umbilical.  
    Date Received: 16/01/08  
    Date Accepted: 06/08/08  
    Subject Codes:


    Editors: Sever S. Dragomir,  

A family of optimal inequalities is obtained involving the intrinsic scalar curvature and the extrinsic Casorati curvature of submanifolds of real space forms. Equality holds in the inequalities if and only if these submanifolds are invariantly quasi-umbilical. In the particular case of a hypersurface in a real space form, the equality case characterises a special class of rotation hypersurfaces.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login